Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Aug 19, 2016, 7:32 PM CDT for Franklin County, Red River County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2016, 7:32 PM CDT (00:32 UTC)
- Expired
- Aug 19, 2016, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
Counties Franklin County, TX, Red River County, TX
The radar
The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
059
WWUS84 KSHV 200032
SPSSHV
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT FRI AUG 19 2016
TXZ096-108-109-200130-
RED RIVER TX-TITUS TX-FRANKLIN TX-
732 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED RIVER...
NORTHWESTERN TITUS AND NORTHERN FRANKLIN COUNTIES UNTIL 830 PM CDT...
AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT VERNON...OR 9 MILES SOUTH OF HAGANSPORT...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...MOUNT VERNON...BOGATA...TALCO...
JOHNTOWN AND CUTHAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3343 9531 3361 9525 3364 9502 3348 9492
3311 9520 3316 9531
TIME...MOT...LOC 0032Z 206DEG 21KT 3322 9526
$$
24What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 4:18 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 19, 4:18 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 418 PM CDT FRI AUG 19 2016 .DISCUSSION... Sct convection continues to fire this afternoon over much of SW AR/Ncntrl LA...but overall...this has been tapered back due to the extensive stratocu field that lingers across areas generally along/N of I-20. However...the seabreeze is just now beginning to work into Deep E TX/Srn sections of Ncntrl LA...with another convective complex over N TX about to move into areas NW of I-30. The short term progs have not initialized well on the ongoing convection...but the progs hint at the convection again winding down during the evening as has been the case the last several days. The N TX convection should hold together long enough to reach portions of extreme NE TX/SE OK/adjacent SW AR...thus have inserted likely pops this evening for these areas...with chance pops farther S with the seabreeze. The water vapor imagery indicates the weak shear axis as very ill- defined this afternoon...and basically pinched between the digging upper trough over the Nrn Rockies...and the broad ridging aloft noted along much of the Gulf coast. The aforementioned trough will allow for a weak sfc front to shift SE across OK/NW TX tonight...with areas of convection increasing late over N TX into SE OK/possibly Wrn AR prior to daybreak. The GFS remains most aggressive with convection development farther SE into NE TX/SW AR before 12Z...but prefer the slower NAM/HRRR/ECMWF which develops the convection along a H850-700mb theta-e axis ahead of the sfc front and across our NW zones by/shortly after 12Z. This convection should become more organized and focus a brief threat for heavy rainfall along the I-30 corridor of NE TX/SW AR/SE OK Saturday morning through early afternoon before the theta-e ridging weakens and the convection begins to gradually shift SE. Given the fact that storm total rainfall this week has been lighter (only 1-3 inches) across much of this area...believe they can take the rainfall. Hourly rates should not be too excessive either given the lack of focused convergence and believe they can take the additional rain before it should weaken some for the afternoon...thus will not be issuing a Flash Flood Watch for these areas. Did increase pops to categorical for these areas...and tapered pops down to chance mainly S of I-20 where the convection should be more scattered. As was the case this afternoon...should see max temps near 90 where the convection should be later/more sct in developing S of I-20. The weak sfc front should continue to seep SE into extreme NE TX/SW AR Saturday night...before becoming stationary for the time being Sunday over portions of N LA/E TX. The convection should again wind down Saturday evening...but additional redevelopment may occur along/just ahead of the front along/N of I-20 between the sfc front and attendant H850 trough. Did focus high chance pops Sunday near the front...mainly firing with diurnal heating...with the short term progs suggesting the front backdooring SW and little farther S into Cntrl LA/E TX Sunday night before becoming stationary once again. This front should again focus sct convection over much of the area Monday with heating...before returning N Tuesday and washing out. Should finally see a more pronounced warming trend with slightly reduced pops Wednesday through the end of next week...as flat ridging aloft along the Gulf Coast begins to amplify N by midweek. However...the ECMWF has now trended slightly weaker with the ridge during the Thursday-Friday timeframe...in response to longwave troughing that will dig S/traverse E across the Plains. This should send another weak sfc front SE towards the region and could focus isolated/to widely sct convection by week/s end. Thank you WFO FWD for coordination this afternoon. Prelims to follow below... 15 && .PREV DISCUSSION... /issued 130 PM CDT FRI AUG 19 2016/ AVIATION... Shwrs/isold tstms have begun to develop across the region, and coverage will likely continue to increase into the late afternoon. As in days past, convection will gradually diminish after sunset, with some redevelopment possible around sunrise. MVFR/IFR cigs/vsbys, as well as sly winds 5-12 kts, will likely prevail throughout much of the pd. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 88 74 87 / 40 50 50 50 MLU 74 90 74 87 / 30 50 50 50 DEQ 73 82 67 87 / 60 80 50 30 TXK 75 83 70 85 / 50 70 50 50 ELD 74 86 72 84 / 30 70 50 50 TYR 75 84 72 85 / 40 70 50 50 GGG 75 85 72 86 / 40 60 50 50 LFK 74 90 73 90 / 30 50 40 50 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Aug 19, 12:04 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1204 PM CDT FRI AUG 19 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1204 PM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS MUCH OF THE REGION...AS AN UPPER LEVEL DISTURBANCE LINGERS OVER WESTERN ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTH TEXAS...AND THE SEABREEZE SPREADS NORTH FROM THE SOUTHEAST TEXAS AND SOUTHERN LOUISIANA COASTS. LOCALLY GUSTY WINDS AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGER STORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA. WHILE MUCH OF THESE SHOWERS AND THUNDERSTORMS WILL DIMINISH THIS EVENING...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE TONIGHT OVER NORTH TEXAS AND SOUTHEAST OKLAHOMA...ALONG AND AHEAD OF A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE...AND APPROACH THE REGION BY DAYBREAK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS PORTIONS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS SATURDAY MORNING...AND WILL GRADUALLY SHIFT SOUTHEAST INTO PORTIONS OF NORTHERN LOUISIANA NEAR AND SOUTHEAST OF THE WEAK SURFACE FRONT. BRIEF HEAVY RAINFALL WILL BE POSSIBLE SATURDAY MORNING OVER PORTIONS OF EXTREME NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS SATURDAY MORNING...BEFORE DIMINISHING DURING THE DAY AS THE FRONT ADVANCES SOUTHEAST. THE FRONT IS EXPECTED TO BECOME STATIONARY SUNDAY OVER NORTH LOUISIANA AND EAST TEXAS...AND FOCUS ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG AND SOUTH OF THE FRONT THROUGH TUESDAY. THE FRONT SHOULD LIFT BACK NORTH AND WASH OUT TUESDAY...WITH ANY SHOWERS AND THUNDERSTORM DEVELOPMENT BECOMING MORE ISOLATED BY WEDNESDAY AND THURSDAY AND AN UPPER LEVEL RIDGE OF HIGH PRESSURE BEGINS TO BUILD WEST ALONG THE GULF COAST INTO PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 15
In the hours before
Special weather statement, Aug 19, 6:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 PM CDT FRI AUG 19 2016
TXZ149-192345-
CHEROKEE TX-
601 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE COUNTY
UNTIL 645 PM CDT...
AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF MAYDELLE...OR 10 MILES SOUTHWEST OF
JACKSONVILLE... MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BULLARD...REESE...MOUNT SELMAN...MIXON...MAYDELLE...
NEW SUMMERFIELD AND CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3198 9545 3214 9535 3213 9499 3171 9534
3172 9534 3174 9533 3173 9536 3174 9537
3175 9536 3176 9540 3182 9540 3183 9541
3185 9544 3188 9543 3190 9544 3193 9542
3196 9545
TIME...MOT...LOC 2300Z 219DEG 22KT 3187 9539
24Special weather statement, Aug 19, 6:28 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CDT FRI AUG 19 2016
TXZ108>110-124-200015-
WOOD TX-TITUS TX-CAMP TX-FRANKLIN TX-
628 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMP...SOUTHWESTERN
TITUS...NORTHERN WOOD AND SOUTHERN FRANKLIN COUNTIES UNTIL 715 PM
CDT...
AT 627 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUITMAN...OR 11 MILES NORTH OF MINEOLA...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINEOLA...WINNSBORO...LEESBURG...MOUNT VERNON...QUITMAN...PURLEY...
NEWSOME...PLEASANT GROVE...SCROGGINS...FOREST HILL...WINFIELD...
ALBA...MILLER'S COVE...ROCKY MOUND...CYPRESS...MONTICELLO...
HOPEWELL AND HARVARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3296 9553 3296 9531 3319 9531 3323 9527
3309 9492 3267 9545 3277 9564 3283 9565
TIME...MOT...LOC 2327Z 219DEG 22KT 3284 9548
24Special weather statement, Aug 19, 6:36 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 636 PM CDT FRI AUG 19 2016 LAZ010-TXZ151-153-200015- DE SOTO LA-SHELBY TX-PANOLA TX- 636 PM CDT FRI AUG 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH... SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 715 PM CDT... AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CENTER...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTER...LOGANSPORT...TENAHA...JOAQUIN...GRAND CANE...LONGSTREET... STANLEY...PAXTON AND JAMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3173 9412 3189 9429 3217 9410 3206 9370 TIME...MOT...LOC 2336Z 225DEG 25KT 3188 9416 24
Special weather statement, Aug 19, 7:02 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 PM CDT FRI AUG 19 2016
LAZ001-002-010-200045-
DE SOTO LA-BOSSIER LA-CADDO LA-
702 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...SOUTHWESTERN
BOSSIER AND NORTHWESTERN DE SOTO PARISHES UNTIL 745 PM CDT...
AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF GREENWOOD...OR 10 MILES SOUTHWEST OF SHREVEPORT...
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...GREENWOOD...BLANCHARD...STONEWALL...
FOSTERS...FORBING...KEITHVILLE...BARKSDALE AIR FORCE BASE...
SPRING RIDGE...SLIGO AND CROSS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3232 9405 3236 9405 3264 9390 3248 9350
3221 9391
TIME...MOT...LOC 0001Z 225DEG 24KT 3235 9392
24Special weather statement, Aug 19, 7:30 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 730 PM CDT FRI AUG 19 2016 LAZ001>004-012-200115- CLAIBORNE LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA- 730 PM CDT FRI AUG 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO...NORTH CENTRAL BIENVILLE...CENTRAL BOSSIER...SOUTHERN WEBSTER AND SOUTHWESTERN CLAIBORNE PARISHES UNTIL 815 PM CDT... AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCHARD TO BOSSIER CITY...TO HAUGHTON...TO NEAR DUBBERLY...AND MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...BLANCHARD...BENTON... SIBLEY...GIBSLAND...DOYLINE...DUBBERLY...DIXIE INN...BELCHER... FOSTERS...EASTWOOD...ATHENS...MOUNT LEBANON...DIXIE...FERGUSON... BELLEVUE AND FILLMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO BRIEF LOW LYING FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3278 9388 3271 9302 3247 9307 3252 9393 TIME...MOT...LOC 0029Z 206DEG 22KT 3255 9384 3250 9315 24
Special weather statement, Aug 19, 7:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT FRI AUG 19 2016
TXZ096-108-109-200130-
RED RIVER TX-TITUS TX-FRANKLIN TX-
732 PM CDT FRI AUG 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED RIVER...
NORTHWESTERN TITUS AND NORTHERN FRANKLIN COUNTIES UNTIL 830 PM CDT...
AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT VERNON...OR 9 MILES SOUTH OF HAGANSPORT...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...MOUNT VERNON...BOGATA...TALCO...
JOHNTOWN AND CUTHAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3343 9531 3361 9525 3364 9502 3348 9492
3311 9520 3316 9531
TIME...MOT...LOC 0032Z 206DEG 21KT 3322 9526
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:20 PM CDT | Special Weather Statement | SHV | Morris | 40 min |
| Aug 20, 9:20 AM CDT | Flash Flood Warning | SHV | Red River | 5 hr |
| Aug 19, 7:02 PM CDT | Special Weather Statement | SHV | Caddo | 43 min |
| Aug 19, 7:30 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 45 min |
| Aug 19, 7:34 PM CDT | Special Weather Statement | SHV | Lincoln | 26 min |
| Aug 20, 3:53 PM CDT | Special Weather Statement | SHV | Webster | 37 min |
| Aug 20, 4:00 PM CDT | Special Weather Statement | SHV | Bossier, Caddo | 45 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.